# SDR DL76L000534

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 43,814 hours, 6,627 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Coupling
- Part number: 343T001044
- Condition: Broken
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL LEAK, PUSHED WITH 137,000 FUEL.  ON TAXI OUT, GROUND CONTROL REPORTED WHITE SMOKE FROM RIGHT ENGINE.  FUEL DROPPEDTO 127000.  FUEL USED STILL SHOWED .3 LEFT AND RIGHT.  FUEL LOAD AT SHUTDOWN: L/40.8 C/50.7 R/36.2 TOTAL/127.7. INITALL LOAD: L/40.8 C/55.8 R/40.9 TOTAL/137.5.  FOUND FUEL LEAKING OUT OF PANEL TO DRY BAY AREA I/B OF RT ENG PYLON.  REMOVED PANEL AND FOUND FUEL FEED LINE COUPLING NUT BROKEN.  REPLACED FUEL FEED LINE PER MM AND REPLACED ALL O-RINGS.  SECURED COUPLINGS, ENG DRY MOTORED.  PERFORMED LEAK CHECK, NO LEAKS.  CLOSED ACCESS PANEL.
